Global convergence property of modified Levenberg-Marquardt methods for nonsmooth equations
Applications of Mathematics, Tome 56 (2011) no. 5, pp. 481-498 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

In this paper, we discuss the globalization of some kind of modified Levenberg-Marquardt methods for nonsmooth equations and their applications to nonlinear complementarity problems. In these modified Levenberg-Marquardt methods, only an approximate solution of a linear system at each iteration is required. Under some mild assumptions, the global convergence is shown. Finally, numerical results show that the present methods are promising.
In this paper, we discuss the globalization of some kind of modified Levenberg-Marquardt methods for nonsmooth equations and their applications to nonlinear complementarity problems. In these modified Levenberg-Marquardt methods, only an approximate solution of a linear system at each iteration is required. Under some mild assumptions, the global convergence is shown. Finally, numerical results show that the present methods are promising.
DOI : 10.1007/s10492-011-0027-y
Classification : 65H10, 65K05, 90C30, 90C33
Keywords: nonsmooth equations; modified Levenberg-Marquardt method; global convergence; nonlinear complementarity problem; numerical results
@article{10_1007_s10492_011_0027_y,
     author = {Du, Shou-qiang and Gao, Yan},
     title = {Global convergence property of modified {Levenberg-Marquardt} methods for nonsmooth equations},
     journal = {Applications of Mathematics},
     pages = {481--498},
     year = {2011},
     volume = {56},
     number = {5},
     doi = {10.1007/s10492-011-0027-y},
     mrnumber = {2852067},
     zbl = {1249.65115},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-011-0027-y/}
}
TY  - JOUR
AU  - Du, Shou-qiang
AU  - Gao, Yan
TI  - Global convergence property of modified Levenberg-Marquardt methods for nonsmooth equations
JO  - Applications of Mathematics
PY  - 2011
SP  - 481
EP  - 498
VL  - 56
IS  - 5
UR  - http://geodesic.mathdoc.fr/articles/10.1007/s10492-011-0027-y/
DO  - 10.1007/s10492-011-0027-y
LA  - en
ID  - 10_1007_s10492_011_0027_y
ER  - 
%0 Journal Article
%A Du, Shou-qiang
%A Gao, Yan
%T Global convergence property of modified Levenberg-Marquardt methods for nonsmooth equations
%J Applications of Mathematics
%D 2011
%P 481-498
%V 56
%N 5
%U http://geodesic.mathdoc.fr/articles/10.1007/s10492-011-0027-y/
%R 10.1007/s10492-011-0027-y
%G en
%F 10_1007_s10492_011_0027_y
Du, Shou-qiang; Gao, Yan. Global convergence property of modified Levenberg-Marquardt methods for nonsmooth equations. Applications of Mathematics, Tome 56 (2011) no. 5, pp. 481-498. doi: 10.1007/s10492-011-0027-y

Cité par Sources :